# SDR 2004UALA00173

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE FLAPS SKIN HAS DAMAGE AND IS DELAMINATED. REPLACED THE TRAILING EDGE WEDGE.
